# SDR A6WA202211018382

- Difficulty date: November 1, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 38,857 hours, 37,733 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R32005149
- Condition: Corroded
- Location: Bs 349 Rbl 37-42
- Part time: 38,857 hours, 37,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR STRUCTURE CROSSBEAM P/N 601R32005-149 AND CLIP P/N 601R38303-175 AT FS349.0 AND RBL 37 TO 42.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED CABIN FLOOR STRUCTURE CROSSBEAM  AND CLIP AT FS349.0 AND RBL 37 TO 42. FABRICATED NEW CLIP P/N  601R-53-21-3575-4 FROM .063 ALUM SHEET MATERIAL HEAT TREATED TO 7075-T6. CLIP DIMENSIONS L= 3.90Ï¿½ X W= 2.90Ï¿½. RESTORED SURFACE PROTECTIVE FINISH.  ALL WORK WITHIN LIMITS PERFORMED IAW MHIRJ REO 601R-53-21-3575 REV (--),  WORK PERFORMED UNDER WORK ORDER 003768,
